# SDR NOCA10806

- Difficulty date: July 25, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E416G1
- Part serial: 99C2149
- Condition: Failed
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WOULD NOT HOLD MACH SPEED WANDERED, .776-.815 WHEN SET .790 FL 380.  REMOVED AND REPLACED THRUST MANAGEMENT COMPUTER IAW MM 22-31-01
